Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Quadratic rational functions with a rational periodic critical point of period 3 : with 5 p Appendix by Michael Stoll: Rational points on a curve of genus 6

Title data

Vishkautsan, Solomon ; Stoll, Michael:
Quadratic rational functions with a rational periodic critical point of period 3 : with 5 p Appendix by Michael Stoll: Rational points on a curve of genus 6.
In: Journal de Théorie des Nombres de Bordeaux. Vol. 31 (2019) Issue 1 . - pp. 49-79.
ISSN 1246-7405
DOI: https://doi.org/10.5802/jtnb.1068

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: arXiv.org > math > arXiv:1711.06345
Subject classification: 2010 Mathematics Subject Classification. 37P35, 37P05.
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra) > Chair Mathematics II (Computer Algebra) - Univ.-Prof. Dr. Michael Stoll
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Oct 2020 07:54
Last Modified: 19 Oct 2020 07:54
URI: https://eref.uni-bayreuth.de/id/eprint/58491